Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Clin Pathol. 2002 Feb;55(2):141-2.

Clostridium novyi causing necrotising fasciitis in an injecting drug user.

Author information

  • 1North Tees General Hospital, Hardwick, Stockton on Tees TS19 0NJ, UK. noone@littlerj.freeserve.co.uk

Abstract

Necrotising fasciitis with pronounced local oedema is described in an injecting drug user. Clostridium novyi was an unexpected single pathogen isolated from infected tissue. The patient was among a cluster of cases, all injecting drug users, presenting with toxaemia and soft tissue infection. The causal role and pathogenicity of C novyi is discussed.

PMID:
11865011
[PubMed - indexed for MEDLINE]
PMCID:
PMC1769578
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Write to the Help Desk